# SDR FDEA202209222355

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB AILERON: LOWER OB SURFACE DELAMINATED MARKED RED. REINSPECTED LH IB AILERON LOWER OB SURFACE AT THE MARKED AREA, NO DELAMINATION   FOUND, OB LOWER MARKED AREA IS METAL. FOUND IB TRAILING EDGE WEDGE DELAMINATED.   REPAIRED TRAILING EDGE WEDGE PER MD11 SRM 57-50-02-2R REPAIR 3 PARAGRAPH 5.A.  STEPS   1-4.
